# SDR 4516507222006

- Difficulty date: July 22, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N429FX
- Make and model: Lear 45LEAR
- Aircraft serial: 165
- Aircraft time: 4,453 hours, 3,365 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 2245H000002
- Part serial: 0131
- Condition: Malfunctioned
- Location: Mlg
- Part time: 4,453 hours, 3,365 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW SELECTED -GEAR UP-.  GREEN LIGHTS AND MAIN GEAR DOOR IN TRANSIT LIGHTS REMAINED ILLUMINATED BUT GEAR DID NOT MOVE.  CREW ATTEMPTED GEAR RETRACTION THREE TIMES WITH NO SUCCESS.  MAINTENANCE REPLACED THE LANDING GEAR SELECTOR VALVE.  OPS CHECK NORMAL AND NO RECURRENCE.
